MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL 5MM ROUND TIP 45 CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL 5MM ROUND TIP 45 CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number NSEAL545RH
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # t94m0u.Investigation summary: the device was received with the top of the i-blade fractured and slightly lifted.The device was connected to the generator and it was recognized.Because the i blade was damaged not all functional testing could be performed with the generator.The jaws were found attached to the instrument.In addition no pieces were found missing under microscope inspection.The condition of the blade prevented the functionality of the jaw.The jaw was unable to cycle open and close.A probable cause of the damage to the i blade could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure the device did not meet the customer¿s expectations.It is unknown how the case was completed.It is unknown if there were any adverse consequences to the patient.

Brand Name
ENSEAL 5MM ROUND TIP 45 CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key9911193
Report Number3005075853-2020-01912
Device Sequence Number3435277
Product Code GEI
UDI-Device Identifier10705036000051
UDI-Public10705036000051
Combination Product (Y/N)N
PMA/510(K) Number
K072493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberNSEAL545RH
Device Catalogue NumberNSEAL545RH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1